5 doctors weighed in:

Terazosin seems to be causing a severe itch. What else can I take for BPH symptoms?

5 doctors weighed in
2 doctors agree

In brief: Change medication

Talk to your doctor to give you a different medicine.
You may be allergic to terazosin.Best wishes.

In brief: Change medication

Talk to your doctor to give you a different medicine.
You may be allergic to terazosin.Best wishes.
Dr. Michael Michaels
Dr. Michael Michaels
Thank
Dr. Ralph Morgan Lewis
Family Medicine
1 doctor agrees

In brief: Terazosin itch

Are you taking any other meds (including supplements) that might be causing an interaction? How severe are your BPH symptoms? If terazosin is your only med, contact your doc for alternatives.
There are other alpha-blockers which may/may not have similar side effects. There are meds like Finasteride that slowly shrink the prostate, but can interact with other meds. Saw palmetto may work for some.

In brief: Terazosin itch

Are you taking any other meds (including supplements) that might be causing an interaction? How severe are your BPH symptoms? If terazosin is your only med, contact your doc for alternatives.
There are other alpha-blockers which may/may not have similar side effects. There are meds like Finasteride that slowly shrink the prostate, but can interact with other meds. Saw palmetto may work for some.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors